# SDR DLL15970415

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1542396203
- Condition: Cracked
- Location: Bs 378-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZONTAL PRESSURE DECK PANEL WAS FOUND WITH A 1.75 INCH LONG CRACK.  THE CRACK IS LOCATED AT RBL 102, JUST AFT OF FS 378, AND EXTENDS DIAGONALLY INBOARD AND AFT FROM THE FORWARD EDGE OF THE PANEL AT THE EXISTING FRAME CUTOUT.  THE CRACK EXTENDS OVER A LOWER INTEGRAL PANEL STIFFENER.  ADJACENT TO THE DAMAGE AREA IS A CUTOUT ADDED FOR EQUIPMENT NOT USED:  COVERED WITH A PRODUCTION DOUBLER.  THIS CUTOUT WILL BE INCORPORATED IN THE CRACK DAMAGE CUTOUT ACCOMPLISHED WITH THIS REPAIR.  SEE ER/A 361120-14 REVISION 'A' FOR REPAIR INSTRUCTIONS.
